
Professor Zidong Wang
Professor - Dynamic Systems and Computing
Wang, Z., Ho, DWC. and Liu, X. (2004) 'A note on the robust stability of uncertain stochastic fuzzy systems with time-delays'. IEEE Transactions on Systems, Man and Cybernetics - Part A: Systems and Humans, 34 (4). pp. 570 - 576. ISSN: 1083-4427
Fraser, K., O'Neill, P., Wang, Z. and Liu, X. (2004) 'Copasetic analysis: a framework for the blind analysis of microarray imagery'. Systems Biology, 1 (1). pp. 190 - 196. ISSN: 1741-2471
Wang, Z. and Qiao, H. (2004) 'H-infinity reliable control of uncertain linear state delayed systems'. Journal of Dynamical and Control Systems, 10 (1). pp. 55 - 76. ISSN: 1079-2724
Wang, Z., Lam, J. and Liu, X. (2004) 'Exponential filtering for uncertain markovian jump time-delay systems with nonlinear disturbances'. IEEE Transactions on Circuits and Systems - Part II: Express Briefs, 51 (5). pp. 262 - 268. ISSN: 1057-7130
Wang, Z. and Qiao, H. (2004)
'H
Wang, Z., Ho, D. and Liu, X. (2004) 'Robust filtering under randomly varying sensor delay with variance constraints'. IEEE Transactions on Circuits and Systems - Part 2: Fundamental Theory and Application, 51 (6). pp. 320 - 326. ISSN: 1057-7130
Hung, YS. and Yang, F. (2003) 'Robust H∞ filtering with error variance constraints for discrete time-varying systems with uncertainty'. Automatica, 39 (7). pp. 1185 - 1194. ISSN: 0005-1098
Wang, Z., Ho, DWC. and Liu, X. (2003) 'Variance-constrained filtering for uncertain stochastic systems with missing measurements'. IEEE Transactions on Automatic Control, 48 (7). pp. 1254 - 1258. ISSN: 0018-9286
Wang, Z. and Liu, X. (2003) 'Robust stability of two-dimensional uncertain discrete systems'. IEEE Signal Processing Letters, 10 (5). pp. 133 - 136. ISSN: 1070-9908
Wang, Z. and Liu, X. (2003) 'On designing H-infinity filters with circular pole and error variance constraints'. IEEE Transactions on Circuits and Systems ll: Analog and Digital Signal Processing, 50 (3). pp. 139 - 143. ISSN: 1057-7130
Wang, Z. and Ho, DWC. (2003) 'Filtering on nonlinear time-delay stochastic systems'. Automatica, 39 (1). pp. 101 - 109. ISSN: 0005-1098
Wang, Z., Lam, J. and Liu, X. (2003) 'Nonlinear filtering for state delayed systems with Markovian switching'. IEEE Transactions on Signal Processing, 51 (9). pp. 2321 - 2328. ISSN: 1053-587X
Wang, Z., Lam, J. and Burnham, KJ. (2002) 'Nonlinear filtering for state delayed systems with Markovian switching'.4th World Congress on Intelligent Control and Automation. SHANGHAI, PEOPLES R CHINA. 1 - 14 June. IEEE. pp. 231 - 235.
Wang, Z., Zeng, H., Ho, DWC. and Unbehauen, H. (2002) 'Multiobjective control of a four-link flexible manipulator: a robust H-infinity approach'. IEEE Transactions on Control Systems Technology, 10 (6). pp. 866 - 875. ISSN: 1063-6536
Wang, Z., Lam, J. and Burnham, KJ. (2002) 'Stability analysis and observer design for neutral delay systems'. IEEE Transactions on Automatic Control, 47 (3). pp. 478 - 483. ISSN: 0018-9286
Wang, Z., Goodall, DP. and Burnham, KJ. (2002) 'On designing observers for time-delay systems with nonlinear disturbances'. International Journal of Control, 75 (11). pp. 803 - 811. ISSN: 0020-7179
Yang, F., Wang, Z. and Hung, YS. (2002) 'Robust Kalman filtering for discrete time-varying uncertain systems with multiplicative noises'. IEEE Transactions on Automatic Control, 47 (7). pp. 1179 - 1183. ISSN: 0018-9286
Wang, Z. and Yang, F. (2002) 'Robust filtering for uncertain linear systems with delayed states and outputs'. IEEE Transactions on Circuits and Systems, 49 (1). pp. 125 - 130. ISSN: 1057-7122
Wang, Z. and Qiao, H. (2002) 'Robust filtering for bilinear uncertain stochastic discrete-time systems'. IEEE Transactions on Signal Processing, 50 (3). pp. 560 - 567. ISSN: 1053-587X
Wang, Z. and Burnham, KJ. (2002) 'LMI approach to output feedback control for linear uncertain systems with D-stability constraints'. Journal of Optimization Theory and Applications, 113 (2). pp. 357 - 372. ISSN: 0022-3239
Wang, Z., Qiao, H. and Burnham, KJ. (2002) 'On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters'. IEEE Transactions on Automatic Control, 47 (4). pp. 640 - 646. ISSN: 0018-9286
Wang, Z., Huang, B. and Huo, P. (2001) 'Sampled-data filtering with error covariance assignment'. IEEE Transactions on Signal Processing, 49 (3). pp. 666 - 670. ISSN: 1053-587X
Gao, J., Huang, B., Wang, Z. and Fisher, DG. (2001) 'Robust reliable control for a class of uncertain nonlinear systems with time-varying multistate time delays'. International Journal of Systems Science, 32 (7). pp. 817 - 824. ISSN: 0020-7721
Wang, Z. and Burnham, KJ. (2001) 'Discrete-time reduced-order estimator design for bilinear stochastic systems with error covariance assignment'. IMA Journal of Mathematical Control and Information, 18 (1). pp. 99 - 107. ISSN: 0265-0754
Gao, J., Huang, B. and Wang, Z. (2001) 'LMI-based robust H-infinity control of uncertain linear jump system with time-delays'. Automatica, 37 (7). pp. 1141 - 1146. ISSN: 0005-1098
Wang, Z. and Burnham, KJ. (2001) 'Robust filtering for a class of stochastic uncertain nonlinear time-delay systems via exponential state estimation'. IEEE Transactions on Signal Processing, 49 (4). pp. 794 - 804. ISSN: 1053-587X
Wang, Z., Huang, B. and Unbehauen, H. (2001) 'Robust H-infinity observer design of linear time-delay systems with parametric uncertainty'. Systems and Control Letters, 42 (4). pp. 303 - 312. ISSN: 0167-6911
Wang, Z., Huang, B. and Burnham, KJ. (2001) 'Stochastic reliable control of a class of uncertain time-delay systems with unknown nonlinearities'. IEEE Transactions on Circuits and Systems, 48 (5). pp. 646 - 650. ISSN: 1057-7122
Wang, Z. and Shu, H. (2000) 'Variance-constrained multiobjective filtering for uncertain continuous-time stochastic systems'. International Journal of Systems Science, 31 (9). pp. 1175 - 1183. ISSN: 0020-7721
Wang, Z. and Unbehauen, H. (2000) 'Nonlinear observers for a class of continuous-time uncertain state delayed systems'. International Journal of Systems Science, 31 (5). pp. 555 - 562. ISSN: 0020-7721
Wang, Z. (2000) 'Robust state estimation for perturbed systems with error variance and circular pole constraints: the discrete-time case'. International Journal of Control, 73 (4). pp. 303 - 311. ISSN: 0020-7179
Wang, Z. (2000) 'Parametric circular eigenvalue assignment for descriptor systems via state feedback'. IMA Journal of Mathematical Control and Information, 17 (1). pp. 57 - 66. ISSN: 0265-0754
Wang, Z. and Huang, B. (2000) 'Robust H-2/H-infinity filtering for linear systems with error variance constraints'. IEEE Transactions on Signal Processing, 48 (8). pp. 2463 - 2467. ISSN: 1053-587X
Wang, Z. and Unbehauen, H. (2000) 'Robust H-infinity control for systems with time-varying parameter uncertainty and variance constraints'. Cybernetics and Systems: An International Journal, 31 (2). pp. 175 - 191. ISSN: 0196-9722
Wang, Z. and Unbehauen, H. (2000) 'A class of nonlinear observers for discrete-time systems with parametric uncertainty'. International Journal of Systems Science, 31 (1). pp. 19 - 26. ISSN: 0020-7721
Wang, Z. and Unbehauen, H. (1999) 'Robust H-2/H-infinity state estimation for systems with error variance constraints: the continuous-time case'. IEEE Transactions on Automatic Control, 44 (5). pp. 1061 - 1065. ISSN: 0018-9286
Wang, Z. and Unbehauen, H. (1999) 'Design of robust observers for a class of nonlinear state delayed systems with parametric uncertainty'. Systems Science, 25 (1). pp. 27 - 39. ISSN: 0137-1223
Wang, Z., Huang, B. and Unbehauen, H. (1999) 'Robust H-infinity observer design of linear state delayed systems with parametric uncertainty: the discrete-time case'. Automatica, 35 (6). pp. 1161 - 1167. ISSN: 0005-1098
Wang, Z., Huang, B. and Unbehauen, H. (1999) 'Robust reliable control for a class of uncertain nonlinear state-delayed systems'. Automatica, 35 (5). pp. 955 - 963. ISSN: 0005-1098
Wang, Z. and Unbehauen, H. (1999) 'Model reduction based on regional pole and covariance equivalent realizations'. IEEE Transactions on Automatic Control, 44 (10). pp. 1889 - 1893. ISSN: 0018-9286
Wang, Z., Zhu, J. and Unbehauen, H. (1999) 'Robust filter design with time-varying parameter uncertainty and error variance constraints'. International Journal of Control, 72 (1). pp. 30 - 38. ISSN: 0020-7179
Wang, Z., Zeng, H. and Unbehauen, H. (1998)
'Novel approach to H
Wang, Z. and Unbehauen, H. (1998) 'Design of robust observers for a class of nonlinear state delayed systems with parametric uncertainty'. Proceedings of the International Conference on Systems Science. pp. 217 - 229.
Wang, Z. (1998)
'Robust H
Wang, Z. and Unbehauen, H. (1998) 'Robust state observer design guaranteeing D-stability'. International Journal of Systems Science, 29 (12). pp. 1417 - 1426. ISSN: 0020-7721
Wang, Z. (1998) 'Robust H-infinity state feedback control with regional pole constraints: an algebraic Riccati equation approach'. Transactions of the ASME: Journal of Dynamic Systems, Measurement, and Control, 120 (2). pp. 289 - 292. ISSN: 0022-0434
Wang, Z., Zeng, H. and Unbehauen, H. (1998) 'H2/H-infinity control for linear systems with variance constraints: the state estimation feedback case'. Systems Science, 24 (3). pp. 29 - 47. ISSN: 0137-1223
Wang, Z. and Unbehauen, H. (1998) 'Robust state estimation for perturbed continuous systems with circular pole and error variance constraints'. International Journal of Control, 69 (3). pp. 383 - 392. ISSN: 0020-7179
Wang, Z. (1997)
'Robust H
Wang, Z., Guo, Z. and Unbehauen, H. (1997) 'Robust H-2/H-infinity state estimation for discrete-time systems with error variance constraints'. IEEE Transactions on Automatic Control, 42 (10). pp. 1431 - 1435. ISSN: 0018-9286
Wang, Z., Tang, G. and Chen, X. (1996) 'Robust controller design for uncertain linear systems with circular pole constraints'. International Journal of Control, 65 (6). pp. 1045 - 1054. ISSN: 0020-7179